| Model Number |
72404301 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device allegation of size incorrect for patient may have been due to a potential measurement error of the device at implant procedure.Based on the information available, a conclusion code of unintended use error caused or contributed to event was assigned to this investigation.
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with a device sizing issue involving the cylinder.A revision surgery was performed during which the device was explanted and replaced with a smaller cylinder.There were no reported patient complications.